Packings with large minimum kissing numbers

Research output: Contribution to journalArticle

10 Scopus citations

Abstract

For each proper power of 4, n, we describe a simple explicit construction of a finite collection of pairwise disjoint open unit balls in Rn in which each ball touches more than 2√n others.

Original languageEnglish (US)
Pages (from-to)249-251
Number of pages3
JournalDiscrete Mathematics
Volume175
Issue number1-3
DOIs
StatePublished - Oct 15 1997
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Packings with large minimum kissing numbers'. Together they form a unique fingerprint.

  • Cite this